Regolarità degli Jacobiani
Bollettino dell'Unione Matematica Italiana (2000)
- Volume: 3-A, Issue: 3, page 415-417
- ISSN: 0392-4041
Access Full Article
topAbstract
topHow to cite
topReferences
top- COIFMAN, R., LIONS, P. L., MEYER, Y. e SEMME, SS., Compensated compactness and Hardy spaces, J. Math. Pures Appl., 7(1993), 247-286. Zbl0864.42009MR1225511
- GRECO, L. e VERDE, A., On some nonlinear expressions of the Jacobian, Differential and integral equations, in corso di stampa. Zbl0983.46034MR1787082
- IWANIEC, T. e VERDE, A., Note on the operator , Jour. of Funct. Anal., 169 (1999), 391-420. Zbl0961.47020MR1730563DOI10.1006/jfan.1999.3443
- IWANIEC, T. e VERDE, A., A study of Jacobians in Hardy-Orlicz Spaces, Proceedings of the Royal Society of Edinburgh Sect., 129A (1999), 539-570. Zbl0954.46018MR1693625DOI10.1017/S0308210500021508
- MÜLLER, S., A surprising higher integrability property of mappings with positive determinant, Bull. AMS, 21(1989), 245-248. Zbl0689.49006MR999618DOI10.1090/S0273-0979-1989-15818-7
- STEIN, E. M., Note on the class , Studia Math., 32(1969), 305-310. Zbl0182.47803MR247534